# SDR RMXA022220107217

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- Aircraft time: 8,483 hours, 38,429 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 117242732
- Condition: Worn
- Location: Rt Sliding Door
- Component: Sliding Door, Bolkms
- Component part number: 1172420214
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A CREWMEMBER NOTICED A GAP ON THE LOWER EDGE OF THE RT SLIDING DOOR.  AN UNSCHEDULED LANDING WAS PERFORMED & THE DOOR WAS SECURED.  FLIGHT CONTINUED WITHOUT ANY FURTHER INCIDENT.  MX REPLACED A WORN GUIDE PN 117-24273-2 & WORN CATCHER PN 117-24281-12 ON THE LOWER RT SLIDING DOOR.
